

Author: Hu Zhaoping Aldazharova Maira Aldibekov Tamasha Romanovski Valery
Publisher: Springer Publishing Company
ISSN: 0924-090X
Source: Nonlinear Dynamics, Vol.74, Iss.4, 2013-12, pp. : 1077-1092
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
We investigate the problem of integrability for a family of three-dimensional autonomous polynomial systems of ODEs. Necessary and sufficient conditions for the existence of two independent analytic first integrals for systems of the family are given. The linearizability of the systems is studied as well.
Related content


Invariant Algebraic Curves of Polynomial Dynamical Systems
By Dolovand M. V. Pavlyuk Yu. V.
Differential Equations, Vol. 39, Iss. 8, 2003-08 ,pp. :








Properties of a scalar curvature invariant depending on two planes
By Haesen S.
manuscripta mathematica, Vol. 122, Iss. 1, 2007-01 ,pp. :